{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2025,10,11]],"date-time":"2025-10-11T13:21:00Z","timestamp":1760188860242},"reference-count":22,"publisher":"Wiley","issue":"7","license":[{"start":{"date-parts":[[2005,12,9]],"date-time":"2005-12-09T00:00:00Z","timestamp":1134086400000},"content-version":"vor","delay-in-days":5640,"URL":"http:\/\/onlinelibrary.wiley.com\/termsAndConditions#vor"}],"content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":["Arthritis &amp; Rheumatism"],"published-print":{"date-parts":[[1990,7]]},"abstract":"<jats:title>Abstract<\/jats:title><jats:p>A patient with seropositive rheumatoid arthritis developed ascites while taking weekly doses of methotrexate (MTX). Her serum transaminase and albumin levels were normal. A liver biopsy revealed chronic hepatitis with bridging fibrosis and piecemeal necrosis. Upon discontinuation of MTX, her ascites resolved, and her arthritis became more active. This is the third report of reversible hepatic decompensation associated with prolonged MTX therapy in patients with rheumatoid arthritis.<\/jats:p>","DOI":"10.1002\/art.1780330717","type":"journal-article","created":{"date-parts":[[2007,2,14]],"date-time":"2007-02-14T23:26:57Z","timestamp":1171495617000},"page":"1037-1041","source":"Crossref","is-referenced-by-count":22,"title":["Hepatitis with bridging fibrosis and reversible hepatic insufficiency in a woman with rheumatoid arthritis taking methotrexate"],"prefix":"10.1002","volume":"33","author":[{"given":"G. A.","family":"Kujala","sequence":"first","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"J. M.","family":"Shamma'A","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"W. L.","family":"Chang","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"J. E.","family":"Brick","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"311","published-online":{"date-parts":[[2005,12,9]]},"reference":[{"key":"e_1_2_1_2_2","doi-asserted-by":"publisher","DOI":"10.1097\/00000441-195102000-00009"},{"key":"e_1_2_1_3_2","doi-asserted-by":"publisher","DOI":"10.1111\/j.1365-2133.1980.tb06553.x"},{"key":"e_1_2_1_4_2","doi-asserted-by":"crossref","first-page":"666","DOI":"10.1001\/archderm.1986.01660180072018","article-title":"Methotrexate pharmacokinetics in psoriatic patients developing hepatic fibrosis.","volume":"122","author":"Jones SK","year":"1986","journal-title":"Arch Dermatol"},{"key":"e_1_2_1_5_2","doi-asserted-by":"publisher","DOI":"10.1111\/1523-1747.ep12500067"},{"key":"e_1_2_1_6_2","first-page":"503","article-title":"Low dose weekly oral methotrexate therapy in inflammatory arthritis.","volume":"5","author":"Boh LE","year":"1986","journal-title":"Clin Pharmacol"},{"key":"e_1_2_1_7_2","doi-asserted-by":"publisher","DOI":"10.1097\/00007611-198605000-00005"},{"key":"e_1_2_1_8_2","first-page":"1123","article-title":"Acute, reversible hepatic failure associated with methotrexate treatment of rheumatoid arthritis.","volume":"16","author":"Clegg DO","year":"1989","journal-title":"J Rheumatol"},{"issue":"4","key":"e_1_2_1_9_2","first-page":"S14","article-title":"Liver histology in rheumatoid arthritis before and after prolonged methotrexate therapy (abstract).","volume":"28","author":"Koo AP","year":"1985","journal-title":"Arthritis Rheum"},{"key":"e_1_2_1_10_2","doi-asserted-by":"publisher","DOI":"10.1002\/anr.1780320202"},{"key":"e_1_2_1_11_2","doi-asserted-by":"publisher","DOI":"10.1016\/S0002-9343(88)80019-6"},{"key":"e_1_2_1_12_2","first-page":"489","article-title":"Liver biopsy findings in patients with rheumatoid arthritis undergoing long\u2010term treatment with methotrexate.","volume":"16","author":"Rau R","year":"1989","journal-title":"J Rheumatol"},{"key":"e_1_2_1_13_2","doi-asserted-by":"publisher","DOI":"10.1016\/0049-0172(89)90085-1"},{"key":"e_1_2_1_14_2","volume-title":"Pathology of the Liver.","author":"Scheuer PJ","year":"1979"},{"key":"e_1_2_1_15_2","doi-asserted-by":"publisher","DOI":"10.1002\/art.1780311202"},{"key":"e_1_2_1_16_2","doi-asserted-by":"publisher","DOI":"10.1002\/anr.1780321004"},{"key":"e_1_2_1_17_2","doi-asserted-by":"publisher","DOI":"10.1001\/archderm.1973.01620220008002"},{"key":"e_1_2_1_18_2","volume-title":"Diseases of the Liver.","author":"Conn HO","year":"1987"},{"key":"e_1_2_1_19_2","volume-title":"Gastroenterology.","author":"Spiro HM","year":"1983"},{"key":"e_1_2_1_20_2","volume-title":"Diseases of the Liver.","author":"Kaplan MM","year":"1987"},{"key":"e_1_2_1_21_2","doi-asserted-by":"publisher","DOI":"10.1055\/s-2008-1040722"},{"key":"e_1_2_1_22_2","doi-asserted-by":"publisher","DOI":"10.1136\/pgmj.56.655.368"},{"key":"e_1_2_1_23_2","first-page":"987","article-title":"Hepatic effects of drugs used in the treatment of peptic ulcer disease.","volume":"82","author":"Lewis JH","year":"1987","journal-title":"Am J Gastroenterol"}],"container-title":["Arthritis &amp; Rheumatism"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/api.wiley.com\/onlinelibrary\/tdm\/v1\/articles\/10.1002%2Fart.1780330717","content-type":"unspecified","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/onlinelibrary.wiley.com\/doi\/pdf\/10.1002\/art.1780330717","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2023,11,23]],"date-time":"2023-11-23T21:29:14Z","timestamp":1700774954000},"score":1,"resource":{"primary":{"URL":"https:\/\/onlinelibrary.wiley.com\/doi\/10.1002\/art.1780330717"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[1990,7]]},"references-count":22,"journal-issue":{"issue":"7","published-print":{"date-parts":[[1990,7]]}},"alternative-id":["10.1002\/art.1780330717"],"URL":"https:\/\/doi.org\/10.1002\/art.1780330717","archive":["Portico"],"relation":{},"ISSN":["0004-3591","1529-0131"],"issn-type":[{"value":"0004-3591","type":"print"},{"value":"1529-0131","type":"electronic"}],"subject":[],"published":{"date-parts":[[1990,7]]}}}